# SDR TWRA97163

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0B163008607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND SEAT 64H FLOOR EVAC LIGHT INOPERATIVE, FLOOR LIGHT STRIP TORN.  REPLACED FLOOR EVAC LIGHT AND FLOOR STRIP PER MM 33-51-00.  OPS CHECKED NORMAL.  (X)
